# SDR 9EKA20160714008

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N412BG
- Make and model: Bell 412
- Aircraft serial: 33210
- Aircraft time: 12,439 hours, 47,553 cycles
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pan
- Condition: Cracked
- Location: Tnsmsn Well
- Part time: 12,439 hours, 47,553 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED FROM AN MOC FLIGHT FOLLOWING A 300 HOUR / 12 MONTH INSPECTION AND UPON SHUTDOWN, THE PILOT NOTICED THAT THE UPPER PLANETARY GEAR OF THE MAIN TRANSMISSION CHIP LIGHT HAD ILLUMINATED.  DURING TROUBLESHOOTING IT WAS FOUND THAT THE DEBRIS COLLECTION PAN ON THE INSIDE OF THE TRANSMISSION WAS CRACKED CAUSING IT TO MOVE AND CONTACT THE CHIP DETECTOR WHICH TRIPPED THE UPPER PLANETARY WARNING LIGHT.
